# SDR AALA20000701

- Difficulty date: April 27, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N846AA
- Make and model: Boeing 727223
- Aircraft serial: 20987
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT ABOVE AFT GALLEY DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ABOVE AFT GALLEY DOOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
